Leaflet: information for the user
Paracetamol Benel 500 mg tablets
Read this leaflet carefully before you start taking this medicine, because it contains important information for you.
Follow exactly the administration instructions for the medicine contained in this leaflet or those indicated by your doctor, pharmacist or nurse
|
1. What is Paracetamol Benel 500 mg and what it is used for
2. What you need to know before starting to take Paracetamol Benel 500 mg
3. How to take Paracetamol Benel 500 mg
4. Possible side effects
5. Storage of Paracetamol Benel 500 mg
6. Contents of the pack and additional information
Paracetamol belongs to a group of medicines called analgesics and antipyretics. Paracetamol is used for the treatment of mild to moderate pain and febrile states in adults and children aged 12 years and above (or with a body weight of 40 kg or more).
.
Do not take Paracetamol Benel 500 mg
Warnings and precautions
Consult your doctor or pharmacist before starting to take Paracetamol Benel 500 mg.
Inform your doctor immediately during treatment with Paracetamol Benel if:
•If you have severe diseases, such as severe kidney failure or sepsis (when bacteria and their toxins circulate in the blood, causing damage to organs), or if you suffer from malnutrition, chronic alcoholism, or if you are also taking flucloxacillin (an antibiotic). A severe disease called metabolic acidosis (a blood and fluid anomaly) has been reported in patients in these situations when using paracetamol at regular doses for a prolonged period or when taking paracetamol with flucloxacillin. Symptoms of metabolic acidosis may include: severe difficulty breathing with deep and rapid breathing, drowsiness, feeling unwell (nausea) and vomiting.
If the pain persists for more than 5 days, the fever for more than 3 days, or if the pain or fever worsen or other symptoms appear, discontinue treatment and consult your doctor.
Children and adolescents
Children under 12 years should not take this medication. It is recommended to use other presentations more suitable for the treatment of this group of patients.
Other medications and Paracetamol Benel 500 mg
Inform your doctor or pharmacist if you are taking, have taken recently, or may need to take any other medication.
In particular, if you are using some of the following medications, as it may be necessary to modify the dose of some of them or discontinue treatment:
Do not use with other analgesics (pain-relieving medications) without consulting your doctor.
Inform your doctor or pharmacist if you are taking:
Flucloxacillin (antibiotic), due to a severe risk of blood and fluid anomaly (called metabolic acidosis) that requires urgent treatment (see section 2).
As a general rule for any medication, it is recommended to inform your doctor or pharmacist systematically if you are taking another medication. In the case of treatment with oral anticoagulants, it may be possible to administer this medication occasionally as a pain reliever of choice.
Interference with analytical tests:
If you are to undergo any analytical test (including blood, urine, skin tests using allergens, etc.), inform your doctor that you are taking this medication, as it may alter the results of these tests.
Taking Paracetamol Benel 500 mg with food, drinks, and alcohol
The use of paracetamol in patients who regularly consume alcohol (3 or more alcoholic beverages per day - beer, wine, liquor...) may cause liver damage. |
The taking of this medication with food does not affect its efficacy.
Pregnancy, breastfeeding, and fertility
If you are pregnant or breastfeeding, think you may be pregnant, or intend to become pregnant, consult your doctor or pharmacist before using this medication.
The consumption of medications during pregnancy may be hazardous to the embryo or fetus and should be monitored by your doctor.
In case of need, paracetamol can be used during pregnancy. You should use the lowest possible dose that reduces pain or fever and use it for the shortest possible time. Contact your doctor if the pain or fever do not decrease or if you need to take the medication more frequently.
Breastfeeding
Paracetamol passes into breast milk, so women in the breastfeeding period should consult their doctor or pharmacist before taking this medication.
Driving and operating machinery
The influence of paracetamol on the ability to drive and operate machinery is negligible or insignificant.
The usual dose is:
Adults and children 12 years of age or older, or with a body weight of 40 kg or more:
Take 1 tablet every 4-6 hours as needed, up to a maximum of 6 tablets per day. Do not take more than 3 grams of paracetamol in 24 hours. Doses should be spaced at least 4 hours apart.
Children:It is necessaryto follow the dosages defined according to weight. The child's age according to weight is given for information purposes only.
The recommended daily dose of paracetamol is approximately 60 mg/kg/day, which is divided into 4 or 6 daily doses, that is15 mg/kg every 6 hours or 10 mg/kg every 4 hours.
- Children 12 years of age or older (or with a body weight of 40 kg or more): take one 500 mg tablet up to 4 times a day.
The maximum daily dose should not exceed 4 tablets (2 g).
Patients with liver disease:Before taking this medication, they must consult their doctor. They should take the amount of medication prescribed by their doctor with a minimum interval of 8 hours between each dose. They should not take more than 2 grams or 4 tablets of 500 mg of paracetamol in 24 hours.
Patients with kidney disease:Before taking this medication, they must consult their doctor. Take a maximum of 500 mg per dose.
Elderly patients: they should consult their doctor.
Use in children and adolescents:
Do not use in children under 12 years of age
The use of high daily doses of paracetamol for prolonged periods of time should be avoided as it increases the risk of adverse effects such as liver damage.
If the pain persists for more than 5 days, the fever for more than 3 days, or if the pain or fever worsens or other symptoms appear, discontinue treatment and consult your doctor.
If it is estimated that the action of paracetamol is too strong or too weak, inform your doctor or pharmacist.
Whole tablets, broken or crushed, should be taken with the help of a liquid, preferably water.
If you take more Paracetamol Benel 500 mg than you should
In case of overdose or accidental ingestion, consult your doctor or pharmacist immediately or call the Toxicological Information Service, phone: 91 562 04 20, indicating the medication and the amount ingested.
If an overdose has been ingested, you should go to a medical center immediately, even if there are no symptoms, as they often do not appear until three days after the overdose, even in cases of severe intoxication. The symptoms of an overdose may be: dizziness, vomiting, loss of appetite, yellowing of the skin and eyes (jaundice), and abdominal pain.
The treatment of an overdose is more effective if it is initiated within 4 hours of taking the medication.
Patients undergoing barbiturate treatment or those with chronic alcoholism may be more susceptible to a paracetamol overdose.
If you forget to take Paracetamol Benel 500 mg
Do not take a double dose to compensate for the missed doses.
If you interrupt treatment with Paracetamol Benel 500 mg
If you have any other questions about the use of this product, ask your doctor or pharmacist.
Like all medications, Paracetamol can produce adverse effects, although not all people will experience them.
This medication can produce the following adverse effects:
- Rare (can affect up to 1 in 1,000 patients): Discomfort, low blood pressure (hypotension), and increased levels of transaminases in the blood.
- Very rare (can affect up to 1 in 10,000 patients): Kidney diseases, cloudy urine, allergic dermatitis (skin rash), jaundice (yellow discoloration of the skin), blood disorders (agranulocytosis, leucopenia, neutropenia, hemolytic anemia) and hypoglycemia (low blood sugar) and severe skin reactions. Paracetamol can damage the liver when taken in high doses or prolonged treatments.
- Unknown frequency (cannot be estimated from available data): A severe disease that can make the blood more acidic (metabolic acidosis) in patients with severe disease who use paracetamol (see section 2).
Reporting Adverse Effects
If you experience any type of adverse effect, consult your doctor or pharmacist, even if it is a possible adverse effect that does not appear in this leaflet. You can also report them directly through the Spanish System for Pharmacovigilance of Medicinal Products for Human Use: https://www.notificaram.es. By reporting adverse effects, you can contribute to providing more information about the safety of this medication.
This medication does not require special storage conditions.
Keep this medication out of the sight and reach of children.
Do not use this medication after the expiration date that appears on the packaging, after “CAD”. The expiration date is the last day of the month indicated.
Medications should not be disposed of through drains or in the trash. Dispose of the packaging and medications you no longer need at the SIGRE collection point at the pharmacy. If in doubt, ask your pharmacist how to dispose of the packaging and medications you no longer need. By doing so, you will help protect the environment.
Composition of Paracetamol Benel 500 mg tablets
Appearance of the product and contents of the packaging
Paracetamol Benel 500 mg is presented in the form of oral tablets for administration, in packaging of 10 and 20 tablets in blisters and packaging of 20 tablets in bottles. The tablets are scored, allowing the tablet to be divided into equal doses.
Holder of the marketing authorization and responsible for manufacturing
Holder of the marketing authorization
Farmalider S.A.
C/ La Granja 1
28108 Alcobendas, Madrid Spain
Responsible for manufacturing
Toll Manufacturing Services S.L
C/ Aragoneses, 2.
28108 Alcobendas (Madrid)
Spain
“ó”
ROVI PHARMA INDUSTRIAL SERVICES, S.A.
Vía Complutense, 140,
Alcalá de Henares,
28805 (Madrid) Spain
Revision date of this prospectus:March 2025.
The detailed and updated information on this medication is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS)http://www.aemps.gob.es/"
Есть вопросы по этому лекарству или вашим симптомам? Свяжитесь с лицензированным врачом для получения помощи и персонализированного ухода.